FREE CLICK & COLLECT·FREE DELIVERY ON ORDERS OVER €40 EUR·FREE SAMPLE IN EVERY ORDER

 

Lemsip Max Sinus & Flu Hot Lemon 10 pack

Product Code: 14633
  • Load image into Gallery viewer, Lemsip Max Sinus & Flu Hot Lemon 10 pack

Lemsip Max Sinus & Flu Hot Lemon 10 pack

Sale price
€9.25 EUR
Regular price
€9.25 EUR
Quantity must be 1 or more

For the relief of symptoms of sinusitis, common cold and flu, such as headache and nasal and sinus congestion.

Directions for use:
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 years and over: 1 sachet every 4-6 hours. No more than 4 doses should be taken in 24 hours. Do not give to children under 12 years of age.

Safety Warning

Do not exceed the stated dose.

Warnings
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any of the ingredients, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if:
You are pregnant or breastfeeding.